Please use this identifier to cite or link to this item:
Hahn, Martin
Year of Publication: 
[Journal:] Games [ISSN:] 2073-4336 [Publisher:] MDPI [Place:] Basel [Volume:] 1 [Year:] 2010 [Issue:] 3 [Pages:] 189-220
We study 4 x 4 games for which the best response dynamics contain a cycle. We give examples in which multiple Shapley polygons occur for these kinds of games. We derive conditions under which Shapley polygons exist and conditions for the stability of these polygons. It turns out that there is a very strong connection between the stability of heteroclinic cycles for the replicator equation and Shapley polygons for the best response dynamics. It is also shown that chaotic behaviour can not occur in this kind of game.
evolutionary game theory
Shapley polygon
best response dynamics
periodic solutions
Persistent Identifier of the first edition: 
Creative Commons License:
Document Type: 
Appears in Collections:

Files in This Item:
361.26 kB

Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.